Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 15, Number 4 (2011), 1581-1616.
Semi-Riemannian Geometry with Nonholonomic Constraints
In the present article the geometry of semi-Riemannian manifolds with nonholonomic constraints is studied. These manifolds can be considered as analogues to the sub-Riemannian manifolds, where the positive definite metric is substituted by a nondegenerate metric. We study properties of the exponential map, the Christoffel symbols and other differential operators are introduced. We study solutions of the Hamiltonian system and their projections into the underlying manifold. The explicit formulae were found for a specific example of a semi-Riemannian manifold with nonholonomic constraints.
Taiwanese J. Math., Volume 15, Number 4 (2011), 1581-1616.
First available in Project Euclid: 18 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Korolko, Anna; Markina, Irina. Semi-Riemannian Geometry with Nonholonomic Constraints. Taiwanese J. Math. 15 (2011), no. 4, 1581--1616. doi:10.11650/twjm/1500406366. https://projecteuclid.org/euclid.twjm/1500406366